| Model Number |
M00545170 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable investigation result of cutting wire kinked and wire/anchor dislodged/dislocated.Block h11: investigation results: the returned autotome rx 44 was analyzed, and visual inspection found that at the distal tip, the wire anchor got dislodged or dislocated from distal pierce hole.The working length was torn and the cutting wire was kinked.No other problems with the device were noted.The results of the analysis performed on the returned device found that the wire anchor was dislodged or dislocated and cutting wire was kinked.These problems could be caused by bowing the device without being completely out of the scope, which can lead to tearing it and displacing or dislodging the cutting wire anchor from its position.Once the cutting wire anchor is dislodged, any attempt to remove the device from the scope can kink the cutting wire as observed in the product analysis.The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.A risk review was completed and confirmed that the event of wire/anchor dislodged or dislocated and wire kinked were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 44 was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat common bile duct stone removal performed on (b)(6) 2025.During the procedure, the device reached the papilla opening through the duodenoscope, but the tip deviated and it could not find the correct angle to insert into the duodenal papilla.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation findings of wire/anchor dislodged/dislocated and cutting wire kinked.Please see block h11 for full investigation details.